# SDR ALG2005F00087

- Difficulty date: October 10, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N516AL
- Make and model: Urocop EC120B
- Aircraft serial: 1157
- Engine: Tmeca ARRIU2F
- System (JASC): 7323 · Turbine Governor
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Eng Governor
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING HOVER, ROTOR RPM WAS LOW, LANDED AND NOTIFIED MAINTENANCE.  FUEL CONTROL WAS REPLACED THE NIGHT BEFORE.  ADJUSTED GOVERNOR CONTROL ROD IAW MM AND RFM.  GROUND RUN AND OPS.  CHECK GOOD.  (K)
